# SDR USAA2010092192052

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 33,766 hours, 12,192 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 907 LAS-CLT - FALSE FIRE - SMOKE IN LAV WARNING ON CLIMBOUT FROM LAS.  FLIGHT ATTENDANTS CHECKED ALL LAVS - NO INDICATION OF SMOKE.  ECAM WENT OUT AFTER APPROX 30 SECONDS.  MAINTENANCE PERFORMED RESET AND OPERATIONAL CHECK OF LAV FIRE/SMOKE DETECTION SYSTEM IAW AIRBUS MAINTENANCE MANUAL 26-17-00-710-001.
